Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Poincaré duality for Ext-groups between strict polynomial functors


Author: Marcin Chałupnik
Journal: Proc. Amer. Math. Soc. 144 (2016), 963-970
MSC (2010): Primary 18A25, 18A40, 18G15, 20G15
DOI: https://doi.org/10.1090/proc12782
Published electronically: July 1, 2015
MathSciNet review: 3447650
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the relation between left and right adjoint functors to the precomposition functor. As a consequence, we obtain various dualities for the Ext-groups in the category of strict polynomial functors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 18A25, 18A40, 18G15, 20G15

Retrieve articles in all journals with MSC (2010): 18A25, 18A40, 18G15, 20G15


Additional Information

Marcin Chałupnik
Affiliation: Institute of Mathematics, University of Warsaw, ul. Banacha 2, 02–097 Warsaw, Poland
Email: mchal@mimuw.edu.pl

DOI: https://doi.org/10.1090/proc12782
Keywords: Strict polynomial functor, Poincar\'e duality, Ext--group
Received by editor(s): November 13, 2014
Received by editor(s) in revised form: March 3, 2015
Published electronically: July 1, 2015
Additional Notes: The author was supported by the grant (NCN) 2011/01/B/ST1/06184
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society